# SDR KCSA201412311097

- Difficulty date: December 31, 2014
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 96,596 hours, 15,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD PYLON SKIRT, LOWER, FIRE SHIELD DAMAGED FROM NAC STA 179 TO STA 218.
